I take Lamictal and Depakote. I have been having a recurring problem of everything smelling too sweet. Not my sense of taste, but my sense of smell. EVERYthing smells too sweet. I have changed to all hypo-allergenic detergents, etc. but the problem continues. Any help?
I have not experienced this and have been on 200 mgs for 1 year. What has happened from it, is hair loss... horribble at one point... thank god i have long hair... but it thinned so... u could see right thru it... starting to come back... dont know why... but this is a known side effect
I have been on lamotrigine for about 9 wks -gradually increasing dosage and have noticed that smells are getting stronger and funkier.. Things I liked to smell before like lotions , perfumes , meats, etc are yucky to me.. My body oder also is driving me crazy! I go to the neurologist next and will mention it to him to see if others experienced the same thing. I also take synthroid and Keppra ( which I hate) so maybe a combination of these cause this .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Aug 2013 • 3 answers
Updated 4 Nov 2013 • 4 answers
Updated 31 Dec 2013 • 1 answer
Updated 24 Mar 2014 • 1 answer
Updated 10 May 2016 • 2 answers